Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can cysts cause fever, vomiting and rashes on the body?

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 16126 Questions
Question
my husband recently had a cyst on his leg removed, it got enflamed very quickly. He was put on antibotics, sulfa. He has now had a fever for days, he can't eat or drink without vomiting, and his skin is red. After the shower today, he said he had rashes over his body. he has not improved at all and he was tested for the flu. do you think this has to do with the cyst or antibotics?
Fri, 8 Jun 2018 in Medicines and Side Effects
 
 
Answered by Dr. T Chandrakant 1 hour later
Brief Answer:
Please give details and post actual photographs.

Detailed Answer:
Hi.
Thanks for your query.
Noted the history about your husband and understood the concerns.
Please give additional information for me to assist you better.
Please post photos as these help sometimes for diagnosis-on-spot. Post the photos of the operated site as well as of the rashes- clear and focused photos please.
When was surgery done?
Since when is the fever and other symptoms?
When was Sulfa started? - Sulfa usually gives fixed drug reactions in the form of itchy black/dark patches.
Give him a PPI like Omeprazole, Domperidone for vomiting, Tylenol for fever.

Awaiting for your feedback and clear, focused photos.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor